Kodai Mathematical Seminar Reports

On manifolds with Sasakian $3$-structure over quaternion Kaehler manifolds

Mariko Konishi

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 26, Number 2-3 (1975), 194-200.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847001

Digital Object Identifier
doi:10.2996/kmj/1138847001

Mathematical Reviews number (MathSciNet)
MR0377782

Zentralblatt MATH identifier
0308.53035

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Konishi, Mariko. On manifolds with Sasakian $3$-structure over quaternion Kaehler manifolds. Kodai Math. Sem. Rep. 26 (1975), no. 2-3, 194--200. doi:10.2996/kmj/1138847001. https://projecteuclid.org/euclid.kmj/1138847001


Export citation

References

  • [1] Y. HATAKEYAMA, Some notes on differentiable manifolds with almost contact structures, Thoku Math. J., 15 (1963), 176-181.
  • [2] S. ISHIHARA, Quaternion Kaehler manifolds and fibred Riemannian spaces wit Sasakian 3-structure, Kodai Math. Sem. Rep., 25 (1973), 321-329.
  • [3] S. ISHIHARA, Quaternion Kaehler manifold, J. Diff. Geom., 9 (1974), 483-500
  • [4] S. KOBAYASHI AND K. NOMIZU, Foundations of differential Geometry, vol. I, Interscience tract No. 15, (1963)
  • [5] M. KONISHI, Note on regular if-contact structures, Ochanomizu Nat. Sci. Rep., 24 (1973), 1-5
  • [6] K. SAKAMOTO, On the topology of quaternionic Kaehler manifolds, Thok Math. J., 26 (1974), 389-406.
  • [7] S. TANNO, Killing vectors on contact Riemannian manifolds and fibering related to the Hopf fibrations, Thoku Math. J., 23 (1971), 313-334.